# SDR UALA2010090703279

- Difficulty date: September 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,106 hours, 10,578 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004950
- Part serial: D00991
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SLAT CONTROL CB POPPED AND WILL NOT RESET ALONG WITH EICAS MESSAGE FLAP SLAT ELECTRIC.  FLAP-SLAT BITE CK FAULTS ELECTRONIC UNIT M545. :SHOULD READ FSEU CONT 1 CB ITEM C1025. PULLED OUT FSEU AND CB STAYS IN. FSEU ON AOG, REF OLIPC. FSEU REMOVED IN E&E COMPARTMENT, CB'S PULLED REF MM. REPLACED FLAP SLAT ELEC UNIT RESET CB.
